# SDR SWAA2020122838272

- Difficulty date: December 23, 2020
- Submitted: December 28, 2020
- Operation: Air carrier
- Aircraft: N8737L
- Make and model: Boeing 737-8
- Aircraft serial: 60230
- Aircraft time: 21 hours, 26 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FLASHLIGHT WILL NOT TEST.  RE-SEATED FLASHLIGHT IN CRADLE, PER AMM 25-64-00, TEST LIGHT GOOD.
